# SDR SWAA2024103040180

- Difficulty date: September 21, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE CENTER SECTION (8 EA) 2024-592912<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE CENTER SECTION (8 EA) IAW B737-700 AMM-33-51-15-400-802-NG;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE CENTER SECTION (8 EA) IAW B737-700 AMM-33-51-15-400-802-NG
